Chat Now!   Member Gallery    Anxiety Zone Wire    Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Brain Zaps......Help!!!  (Read 63 times)

0 Members and 1 Guest are viewing this topic.

Offline carolina girl

  • Jr. Member
  • **
  • Posts: 78
  • Rec's: 1
    • Poke This Member
Brain Zaps......Help!!!
« on: July 07, 2014, 04:00:01 PM »
For the last few days I have been having these wierd sensations.  Sometimes over my whole body and sometimes only in my head.  A little bit ago I was walking down the hall, turned my head to look at something and it felt like I had been electrocuted.  I got seriously dizzy/lightheaded and thought I was going to pass out or fall in the hallway.... Of course this led to shaking and sweating from the anxiety.
I have read other posts about this being related to SSRIs and I did take Zoloft but I only took it for 9 days (7 days of 25mg and 2 days of 50mg).  My doctor took me off as it was causing my anxiety to go up.  So now I am taking Xanax and hopefully will start on Lexapro soon. 
My question is has anyone had this when taking Xanax, like a few hours after taking it.  I only take 0.25-0.5 mg.  Or could it be from the Zoloft? I stopped taking it 8 days ago and these zaps started about 3 days ago but seem to be getting worse.  OR is it possible I have MS or a brain tumor of some sort?  Any help is much appreciated as I am on the verge of panic  :traurig001:
Bookmark and Share

Offline jjZauis

  • Jr. Member
  • **
  • Posts: 77
  • Country: us
  • Rec's: 0
  • Gender: Male
  • Mood: Thoughtful
    Thoughtful
  • Personal text
    • Poke This Member
Re: Brain Zaps......Help!!!
« Reply #1 on: July 07, 2014, 04:46:33 PM »
I would definitely talk to the doctor that prescribed you these medications but I know exactly the type of feeling you're talking about.   For YEARS I was taking Celexa and then the generic version of Citalopram and there would be nights where I would forget to take the pill and the next day, I might have that 'zapping' feeling once, but the next day it would be more frequent and then third day would be really frequent.   It was the sudden lack of SSRI in my system.    So in my opinion it's definitely because of the meds, most likely because you stopped after taking them.   It's a very common side effect of going off or getting used to an SSRI so try to relax about it, but you'll definitely want to talk to your doctor so that they can work with you to figure out what needs to be done to stop them all together.   
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
2 Replies
3203 Views
Last post June 29, 2007, 05:16:37 PM
by retrogurl88
2 Replies
1879 Views
Last post July 07, 2009, 10:29:14 PM
by southpaw
12 Replies
11114 Views
Last post September 16, 2012, 11:18:19 PM
by mathewsnc
0 Replies
759 Views
Last post April 02, 2012, 10:06:28 AM
by Cooper11
6 Replies
219 Views
Last post November 21, 2013, 10:30:36 AM
by DaphneNL
6 Replies
169 Views
Last post January 18, 2014, 04:15:23 PM
by ceh1354

anything